# SDR MALA976273

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2337
- System (JASC): 3530 · Portable Oxygen System
- Part: Pbe
- Part number: 4566M37B042NM
- Condition: Soft
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REFUSED AIRCRAFT, INSISTED COCKPIT AND AFT BULKHEAD PBE ARE SOFT.  MAINTENANCE INSTALLED NEW PBE IN COCKPIT AND BULKHEAD.  OPS CHECKS GOOD.
